# SDR RAIA201402140001

- Difficulty date: February 17, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N854HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145408
- Aircraft time: 25,697 hours, 20,051 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 548318
- Condition: Failed
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD F/A HANDSET SMOKING DURING TAXI TO GATE.  MAINTENANCE REPLACED FWD F/A HANDSET AND OPS CHECK GOOD.
